I just took my first 50 mg dose of generic Luvox tonight, and I am feeling a bit disoriented. I just swapped from Prozac 60 mg that I have been taking for over a few months. I'm a bit worried about starting a new medication, since I've never been on anything besides Prozac. I'm taking this with 2 mg of Risperidone to boost the efficacy, and 50 mg of Vistaril for my anxiety. I have been instructed to take one pill a night for four days and then move on up to one 50 mg pill two times a day. I am wondering how long these side effects are supposed to last, and if I will experience any of the harsher ones. I have OCD and GAD, I'm hoping this will be my miracle cocktail of drugs.
Hi, trainey! The following link should acquaint you with the POTENTIAL side effects of Luvox, but don't worry too much because less than 10% of users experience any significant side effects and when they do they are mild and transient ~ usually lasting only a few days to a week or two. https://www.drugs.com/mtm/luvox.html Did you stop the Prozac abruptly? Some of what you may feel are symptoms of withdrawing from it and, again, these effects subside over a week or so. Feel free to post again anytime you have questions or concerns! Best regards, Wildcat
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.